# SDR A59A2015111200002

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: General aviation
- Aircraft: N999CB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600692
- Aircraft time: 2,108 hours, 1,740 cycles
- Engine: Pwa PW535A
- Engine time: 2,108 hours, 1,740 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: PW307314101A
- Part serial: NNA13270136
- Condition: Failed
- Location: Igniter
- Part time: 630 hours, 524 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER LEAD FAILED INTERNALLY.  INSPECTION REVEALED IT HAD SHORTED ADJACENT TO THE IGNITER HOLDER.
